# SDR DL75K040053

- Difficulty date: January 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 12,191 hours, 5,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH 2 DENTS.  ONE DENT WAS LOCATED JUST ABOVE THE S-17L CREASE AT STRINGER 16L & FS 600.  THE OTHER DENT WAS BELOW THE S-17L CREASE AT FS 620.  THE DENTS WERE REMOVED WITH 4 INCH CUTOUTS AND REPAIRED WITH EXTERNAL ALUMINUM DOUBLERS.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 088228-14, REV B AND ER/A 088229-14, REV B.
